# SDR AALA200801106

- Difficulty date: April 27, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- Aircraft time: 52,178 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Gcu
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJU INFLIGHT T935/27APR MIA CSS - CREW REPORTED CABIN PRESSURE LOSS.  OXYGEN MASKS DEPLOYED AT 10000 FEET.  LANDED SJU WITHOUT INCIDENT.  REPLACED NUMBER ONE GENERATOR CONTROL UNIT AND CABIN PRESSURE CONTROL UNIT.  REPLACED FORWARD OUTFLOW VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
